# SDR 2007UALA02664

- Difficulty date: July 14, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 67,839 hours, 8,232 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD GALLEY BOTTOM OF LT WALL & FWD OF LAV 100 LT BOTTOM OF WALL AFT DOOR 1 ARE INOPERATIVE.  RESECURED EMERGENCY LIGHT CONNECTOR. OP CK NORMAL.
